Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS Charleston, SC

April 7, 2014Liberty County, McIntosh County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Apr 7, 2014, 4:49 PM EDT for Liberty County, McIntosh County, Georgia. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2014, 4:49 PM EDT (20:49 UTC)
Expired
Apr 7, 2014, 5:45 PM EDT
In force
56 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Liberty County, GA, McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 5:08 PM EDTFUNNEL CLOUD3 Nw Boys Estate, GAPOSSIBLE FUNNEL CLOUD AND DIME TO NICKLE SIZE HAIL
Apr 7, 5:22 PM EDTTSTM WND DMGRidgeville, GAWARNING POINT REPORTED TREE DOWN ON HIGHWAY 99 NEAR BLUE N HALL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 2:02 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WUUS52 KCHS 072049
SVRCHS
GAC179-191-072145-
/O.NEW.KCHS.SV.W.0012.140407T2049Z-140407T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  LIBERTY COUNTY IN SOUTHEAST GEORGIA...
  MCINTOSH COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 545 PM EDT

* AT 449 PM EDT...RADAR DETECTED A SEVERE THUNDERSTORM...15 MILES
  WEST OF COX...MOVING NORTHEAST AT 40 MPH.

  PREPARE NOW FOR...
  DAMAGING WINDS IN EXCESS OF 60 MPH...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  COX...TOWNSEND...DARIEN...EULONIA...JONES...PINE HARBOR...
  CRESCENT...SHELLMAN BLUFF...SOUTH NEWPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. IF YOU SEE
OR HEAR A TORNADO...MOVE QUICKLY TO AN INTERIOR ROOM IN A STURDY
STRUCTURE.

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3128 8141 3131 8134 3130 8142 3137 8155
      3154 8167 3158 8156 3178 8127 3173 8120
      3171 8113 3163 8113 3140 8126 3138 8125
      3138 8128 3143 8132 3130 8126 3130 8133
      3129 8133 3127 8138
TIME...MOT...LOC 2049Z 247DEG 35KT 3144 8178

$$
3 follow-up statements
213 
WWUS52 KCHS 072107
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
507 PM EDT MON APR 7 2014

GAC179-191-072145-
/O.CON.KCHS.SV.W.0012.000000T0000Z-140407T2145Z/
LIBERTY GA-MCINTOSH GA-
507 PM EDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR PORTIONS OF LIBERTY AND MCINTOSH COUNTIES...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR COX...MOVING NORTHEAST AT 40 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...HALFMOON LANDING...
JONES...MERIDIAN...PINE HARBOR...RIDGEVILLE...SAPELO ISLAND...
SHELLMAN BLUFF...SOUTH NEWPORT...SUNBURY...TOWNSEND...VALONA...
BLACKBEARD ISLAND...HARRIS NECK...ST. CATHERINES ISLAND AND WOLF
ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. IF YOU SEE
OR HEAR A TORNADO...MOVE QUICKLY TO AN INTERIOR ROOM IN A STURDY
STRUCTURE.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3128 8141 3131 8134 3130 8142 3137 8155
      3154 8167 3158 8156 3178 8127 3173 8120
      3171 8113 3163 8113 3140 8126 3138 8125
      3138 8128 3143 8132 3130 8126 3130 8133
      3129 8133 3127 8138
TIME...MOT...LOC 2107Z 247DEG 35KT 3151 8159

$$
535 
WWUS52 KCHS 072123
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
523 PM EDT MON APR 7 2014

GAC179-191-072145-
/O.CON.KCHS.SV.W.0012.000000T0000Z-140407T2145Z/
LIBERTY GA-MCINTOSH GA-
523 PM EDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR PORTIONS OF LIBERTY AND MCINTOSH COUNTIES...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR HUXFORD...MOVING NORTHEAST AT 40
MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...HALFMOON LANDING...
JONES...MERIDIAN...PINE HARBOR...RIDGEVILLE...SAPELO ISLAND...
SHELLMAN BLUFF...SOUTH NEWPORT...SUNBURY...TOWNSEND...VALONA...
BLACKBEARD ISLAND...HARRIS NECK...ST. CATHERINES ISLAND AND WOLF
ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. IF YOU SEE
OR HEAR A TORNADO...MOVE QUICKLY TO AN INTERIOR ROOM IN A STURDY
STRUCTURE.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3128 8141 3131 8134 3130 8142 3137 8155
      3154 8167 3158 8156 3178 8127 3173 8120
      3171 8113 3163 8113 3140 8126 3138 8125
      3138 8128 3143 8132 3130 8126 3130 8133
      3129 8133 3127 8138
TIME...MOT...LOC 2123Z 247DEG 35KT 3157 8142

$$
234 
WWUS52 KCHS 072141
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT MON APR 7 2014

GAC179-191-072151-
/O.EXP.KCHS.SV.W.0012.000000T0000Z-140407T2145Z/
LIBERTY GA-MCINTOSH GA-
541 PM EDT MON APR 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF LIBERTY AND
MCINTOSH COUNTIES WILL EXPIRE AT 545 PM EDT...

AT 541 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
PARTS OF SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

LAT...LON 3128 8141 3131 8134 3130 8142 3137 8155
      3154 8167 3158 8156 3178 8127 3173 8120
      3171 8113 3163 8113 3140 8126 3138 8125
      3138 8128 3143 8132 3130 8126 3130 8133
      3129 8133 3127 8138
TIME...MOT...LOC 2141Z 247DEG 35KT 3164 8123

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:49 PM EDT, 0 minutes earlier.

Area forecast discussion, Apr 7, 4:49 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT MON APR 7 2014

...TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM EDT...

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT FOLLOWED BY A
REINFORCING COLD FRONT TUESDAY NIGHT INTO WEDNESDAY. COOL AND DRY
HIGH PRESSURE WILL THEN PREVAIL THROUGH THURSDAY BEFORE MILDER
WEATHER RETURNS LATE IN THE WEEK AS THE HIGH MOVES OFFSHORE. AN
APPROACHING COLD FRONT COULD BRING RAIN BACK TO THE AREA NEXT
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TORNADO WATCH HAS BEEN CLEARED FOR BULLOCH-EVANS-TATTNALL-CANDLER.
WHAT IS LEFT OF THE QLCS IS MOVING STEADILY NORTHEAST AND EXTENDS
FROM ROUGHLY BRANCHVILLE-CUMMINGS-SPRINGFIELD-BLOOMINGDALE-
RICHMOND HILL WITH A SECONDARY AREA OF CONVECTION FIRING NEAR
HORTENSE GEORGIA. THE RISK FOR DAMAGING WINDS AND TORNADOES
CONTINUES ACROSS THE REMAINDER OF THE TORNADO WATCH AREA.

ONCE THE INITIAL QLCS MOVES ACROSS THE FORECAST AREA...THERE WILL
BE SEVERAL HOURS OF MODERATE TO LOCALLY HEAVY RAINFALL AS THE
COLD FRONT APPROACHES FROM THE WEST. GENERAL RAINFALL AMOUNTS OF
1-3 INCHES WILL BE POSSIBLE WHICH COULD PRODUCE SOME FLOODING
PROBLEMS...ESPECIALLY IF THE ENTIRE SYSTEM SLOWS SLIGHTLY AS
SUGGESTED BY SOME GUIDANCE. WIDESPREAD FLASH FLOODING APPEARS
UNLIKELY ATTM SO A FLASH FLOOD WATCH IS NOT BEING CONSIDERED AT
THIS JUNCTURE. THE FRONT LOOKS TO PUSH OFF THE COAST PRIOR TO
SUNRISE TUESDAY. THERE WILL BE A RISK FOR LOCALLY HEAVY RAINFALL FOR
MUCH OF THE NIGHT. TEMPERATURES WILL BE PRIMARY DRIVEN BY CONVECTION
THIS EVENING...WITH LOWS BOTTOMING OUT IN THE UPPER 50S ACROSS FAR
INTERIOR SOUTHEAST GEORGIA TO THE MID 60S AT THE COAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE COLD FRONT WILL BE MOVING OFF THE COAST DURING THE MORNING.
NUMEROUS SHOWERS WILL ACCOMPANY THE FRONT...WITH THE BEST POPS
PUSHING INTO THE COASTAL WATERS BY LATE MORNING. A POCKET OF DRIER
AIR IMMEDIATELY FOLLOWING THE FRONT WILL DIMINISH RAIN CHANCES
ACROSS INLAND AREAS DURING THE DAY. THEN TUESDAY NIGHT A SECONDARY
COLD FRONT WILL DROP IN FROM THE NORTHWEST. THIS FRONT WILL COINCIDE
WITH THE MAIN UPPER TROUGH AXIS SHIFTING THROUGH. A POOL OF SLIGHTLY
DEEPER MOISTURE WILL OVERSPREAD THE AREA TUESDAY NIGHT WITH WEAK
ISENTROPIC ASCENT SQUEEZING OUT SOME ISOLATED SHOWERS ACROSS
SOUTHERN SC.

WEDNESDAY INTO THURSDAY LOOK DRY WITH A GRADUAL WARMING TREND AND
DIMINISHING CLOUD COVER. TEMPS WILL CLIMB INTO THE MID TO UPPER 70S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A WARMING TREND WILL BE ON TAP INTO EARLY NEXT WEEK AS HIGH PRESSURE
REMAINS OFFSHORE ALLOWING A MORE SOUTHERLY FLOW TO PREVAIL. NO
SIGNIFICANT RAIN CHANCES ARE EXPECTED THROUGH THE WEEKEND BUT THAT
COULD CHANGE ON MONDAY AS A COLD FRONT BEGINS TO APPROACH FROM THE
WEST.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
EXPECT DETERIORATING CONDITIONS THIS AFTERNOON AS CONVECTION
ASSOCIATED WITH AN APPROACHING COLD FRONT IMPACTS BOTH KCHS AND
KSAV. EVEN AHEAD OF THIS LINE...A STRONG GRADIENT WILL CONTINUE TO
RESULT IN GUSTS NEAR 25 KNOTS. TIMED THE LINE OF THUNDERSTORMS TO
NEAR THE TERMINALS AROUND 20Z-21Z...AND LINGER INTO THE EVENING
HOURS. AS RADAR TRENDS BECOME BETTER ESTABLISHED LATER THIS
AFTERNOON...WILL AMEND TAFS WITH MORE CONVECTIVE DETAILS.

OVERNIGHT...EXPECT PLENTY OF LINGERING MOISTURE TO RESULT IN
ADDITIONAL RAIN AND/OR LOWERING CEILINGS. HAVE MAINTAINED LOW-END
MVFR CONDITIONS FOR NOW...BUT SOME GUIDANCE SUGGEST IFR CEILINGS. IN
ADDITION...MODEL SOUNDINGS SHOW 30-40 KNOTS JUST OFF THE SURFACE. IF
WIND GUSTS DIMINISH AFTER THE BULK OF DEEP CONVECTION PUSHES
OFFSHORE...SEVERAL HOURS /GENERALLY BETWEEN 03Z-09Z/ OF LLWS MAY BE
NEEDED IN THE TAFS. EXPECT CONDITIONS TO SLOWLY IMPROVE AFTER
DAYBREAK ON TUESDAY.

EXTENDED AVIATION OUTLOOK...THERE ARE NO MAJOR CONCERNS.

&&

.MARINE...
TONIGHT...SOUTH WINDS WILL TURN SOUTHWEST THIS EVENING AS A COLD
FRONT APPROACHES FROM THE WEST. THERE IS A SLIGHT POSSIBILITY THAT
WINDS COULD BRIEFLY TURN OFFSHORE IF OUTFLOW/WEDGE FRONT
COMBINATION CURRENTLY MOVING THROUGH THE CENTRAL PORTIONS OF THE
FORECAST AREA KEEPS PROGRESSING EAST. WINDS IN THE CHARLESTON
HARBOR HARBOR HAVE SUBSIDED AND ARE NOT REALLY EXPECTED TO CLIMB
OVERNIGHT...SO THE SMALL CRAFT ADVISORY WILL BE CANCELLED. OVER
THE OFFSHORE WATERS...SEAS ARE EXPECTED TO CLIMB TO 6 FT THIS
EVENING SO THE SMALL CRAFT ADVISORY FOR THE GEORGIA OFFSHORE
WATERS WILL REMAIN IN FORCE. A TORNADO WATCH REMAINS IN EFFECT FOR
ALL LEGS...EXCLUDING THE GEORGIA OFFSHORE WATERS...UNTIL 9 PM.

TUESDAY THROUGH SATURDAY...A COLD FRONT WILL PUSH THROUGH THE WATERS
TUESDAY MORNING WITH WINDS DIMINISHING DURING THE DAY GIVEN THE
SLACKENING PRESSURE GRADIENT/LOW-LEVEL JET. HOWEVER...A REINFORCING
COLD FRONT LOOKS TO PUSH THROUGH TUESDAY NIGHT INTO EARLY WEDNESDAY
BEHIND A STRONG UPPER LEVEL DISTURBANCE. THE OFFSHORE FETCH WILL
MINIMIZE POTENTIAL FOR SMALL CRAFT ADVISORIES ACROSS NEARSHORE
WATERS BUT THE OFFSHORE GA WATERS WILL REMAIN IN ADVISORY STATUS
UNTIL MIDDAY WEDNESDAY. IMPROVING CONDITIONS THEN ON TAP LATER
WEDNESDAY AND CONTINUING THROUGH SATURDAY AS HIGH PRESSURE BUILDS IN.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR AMZ374.

&&
Hazardous weather outlook, Apr 7, 4:44 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT MON APR 7 2014

GAZ101-116>119-137>141-SCZ042>045-047>052-082045-
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-
LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
444 PM EDT MON APR 7 2014

...TORNADO WATCH 68 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

HEAVY RAIN...1 TO 3 INCHES OF RAIN IS EXPECTED TO FALL ACROSS THE
REGION TONIGHT. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE
AREAS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

GAZ087-088-099-100-114-115-SCZ040-082045-
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE-
444 PM EDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

HEAVY RAIN...1 TO 3 INCHES OF RAIN IS EXPECTED TO FALL ACROSS THE
REGION TONIGHT. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE
AREAS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ374-082045-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
444 PM EDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE THIS
EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE
PRIMARY HAZARDS WITH THESE STORMS WILL BE DAMAGING WINDS IN EXCESS
OF 35 KNOTS...ALTHOUGH ISOLATED WATERSPOUTS ARE ALSO POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR THE INTERNET FOR THE
LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ330-350-352-354-082045-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
444 PM EDT MON APR 7 2014

...TORNADO WATCH 68 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Apr 7, 2:31 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
231 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     NON-TSTM WND DMG 2 W DON HOLT BRIDGE     32.89N  79.99W
04/07/2014                   CHARLESTON         SC   LAW ENFORCEMENT

            SOUTH CAROLINA HIGHWAY PATROL REPORTS A TREE DOWN AND
            IN THE ROADWAY IN THE EASTBOUND LANE OF I-526 NEAR MILE
            MARKER 19.

&&

EVENT NUMBER CHS1400527

BSH
Local storm report, Apr 7, 4:01 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     3 S REIDSVILLE          32.04N  82.12W
04/07/2014                   TATTNALL           GA   911 CALL CENTER

            WARNING POINT REPORTED TREE DOWN AT THE 700 BLOCK OF
            ROD STRICKLAND ROAD.

&&

EVENT NUMBER CHS1400528

TIMTE
Local storm report, Apr 7, 4:15 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     2 NNW MIDWAY            32.07N  81.90W
04/07/2014                   EVANS              GA   911 CALL CENTER

            WARNING POINT REPORTED TREE DOWN AT THE 2300 BLOCK OF
            JENNIE STATION ROAD. TELEPHONE LINE DOWN IN THE SAME
            AREA.

&&

EVENT NUMBER CHS1400529

TIMTE
Local storm report, Apr 7, 4:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
440 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     LIGHTNING        ALLENHURST              31.78N  81.61W
04/07/2014                   LIBERTY            GA   LAW ENFORCEMENT

            HINESVILLE POLICE DEPARTMENT REPORTED UTILITY POLE HAS
            BEEN STRUCK BY LIGHTNING AT THE INTERSECTION OF HORNE
            DRIVE AND OGLETHORPE HIGHWAY.

&&

EVENT NUMBER CHS1400530

TIMTE
Special weather statement, Apr 7, 4:42 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT MON APR 7 2014

GAZ101-116>119-SCZ047-048-051-072145-
BEAUFORT-COASTAL BRYAN-COASTAL CHATHAM-COASTAL
JASPER-EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-INLAND JASPER-
442 PM EDT MON APR 7 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
EFFINGHAM...BRYAN...JASPER...CHATHAM AND BEAUFORT COUNTIES THROUGH
545 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM BLANDFORD TO 6
MILES WEST OF FORT MCALLISTER...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLOOMINGDALE...FAULKVILLE...I-16/I-95 INTERCHANGE...WILLIAMS...GOSHEN
HILLS...WESTWOOD...EBENEZER...OSSABAW SOUND...DEERFIELD...TALMADGE
MEMORIAL BRIDGE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT
FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY
IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3191 8127 3205 8137 3231 8142 3263 8066
      3258 8063 3256 8055 3249 8047 3242 8046
      3240 8042 3231 8043 3233 8045 3226 8065
      3223 8062 3209 8087 3205 8090 3203 8085
      3197 8086 3183 8104 3179 8105
TIME...MOT...LOC 2041Z 244DEG 38KT 3230 8130 3189 8129

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:01 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall59 min
Apr 7, 3:59 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty46 min
Apr 7, 4:42 PM EDTSpecial Weather StatementCHSChatham63 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.